# SDR DLM88011233

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 23,870 hours, 18,768 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER 2 HOURS IN CRUISE HYDRAULIC QTY WAS 4.  TURNED OFF LT PUMP QTY INDICATED 7-16.  USED LT PUMP FOR APPROACH.  AFTER BALANCING HYD QTY DECREASE TO 2.  FOUND LT T/R CONTROL VLV LEAKING AT B-NUT.  TIGHTENED SAME.
